# SDR AALA960988

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN SKIN, LEFT SIDE OF VERTICAL STABILIZER (JUST ABOVE FUSELAGE MATE POINT), STA 1342.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SB 727-55-82.    TST:  64,997 HOURS.  CYCLES, 44,491.  (X)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 727-55-82](https://openairdocs.org/service-documents/boeing/sb-727-55-82.md). Cited as "SB 727-55-82"
